Two-step procedures in Palm theory

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)75-92
Number of pages17
JournalJournal of Applied Mathematics and Stochastic Analysis
Volume14
Issue number1
Publication statusPublished - 2001

Cite this

@article{d21c1b511c4546d9bd6053c5ca2cac7d,
title = "Two-step procedures in Palm theory",
author = "G. Nieuwenhuis",
note = "FEW 765 Pagination: 17",
year = "2001",
language = "English",
volume = "14",
pages = "75--92",
journal = "Journal of Applied Mathematics and Stochastic Analysis",
issn = "1048-9533",
publisher = "Hindawi Publishing Corporation",
number = "1",

}

Two-step procedures in Palm theory. / Nieuwenhuis, G.

In: Journal of Applied Mathematics and Stochastic Analysis, Vol. 14, No. 1, 2001, p. 75-92.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Two-step procedures in Palm theory

AU - Nieuwenhuis, G.

N1 - FEW 765 Pagination: 17

PY - 2001

Y1 - 2001

M3 - Article

VL - 14

SP - 75

EP - 92

JO - Journal of Applied Mathematics and Stochastic Analysis

JF - Journal of Applied Mathematics and Stochastic Analysis

SN - 1048-9533

IS - 1

ER -